# SDR A6WA200940661

- Difficulty date: October 7, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 13,449 hours, 12,605 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND AROUND CARGO DOOR HANDLE (.500 LONG X .90 WIDE X .060 DEEP)  CARGO DOOR HANDLE REPLACED IAW SRM 51-42-21.  (K)
